Advanced Search

  Select All
Qizhen Xiao, Binxiang Dai
Jim M. Cushing
Eduardo Liz, Alfonso Ruiz-Herrera
Christopher M. Kribs-Zaleta, Christopher Mitchell
Eduardo González-Olivares, Betsabé González-Yañez, Jaime Mena-Lorca, José D. Flores
Shuyang Xue, Meili Li, Junling Ma, Jia Li
Kalyan Manna, Malay Banerjee
James T. Cronin, Nalin Fonseka, Jerome Goddard II, Jackson Leonard, Ratnasingham Shivaji
Abstract     + HTML     + PDF(4005 KB)
Xinyou Meng, Jie Li
Abstract     + HTML     + PDF(922 KB)
Yadigar Sekerci
AIMS Mathematics, 2020, 5(4): 3875-3898. doi: 10.3934/math.2020251
Abstract     + HTML     + PDF(4671 KB)
Shanshan Yu, Jiang Liu, Xiaojie Lin
AIMS Mathematics, 2020, 5(6): 6135-6148. doi: 10.3934/math.2020394
Marcello Delitala, Mario Ferraro
AIMS Mathematics, 2020, 5(6): 7649-7660. doi: 10.3934/math.2020489
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals